# SDR HALA200909150412

- Difficulty date: September 17, 2009
- Submitted: September 19, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LOWER SKIN TE EXTENSION AT WS 1055 CORROSION, FWD OF FUEL SURGE TANK VENT.  REWORK PER SRM 57-20-01/101 TABLE II, & HAL M105 FILE 596112. 35687
